# SDR 2010FA0000444

- Difficulty date: May 1, 2010
- Submitted: May 3, 2010
- Operation: General aviation
- Aircraft: N68JW
- Make and model: Cessna 340A
- Aircraft serial: 340A0500
- Aircraft time: 3,289 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Pivot Assy
- Part number: 081273513
- Condition: Broken
- Location: Pilot Seat
- Part time: 3,289 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION FOUND THE PILOT SEAT, LEFT SIDE PIVOT ARM FOR THE SEAT BACK BROKEN 1 INCH FROM THE TOP.  CAUSED EXCESSIVE PLAY IN THE SEAT BACK.
